Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Will my egg size decrease if I stop medication?

hai sir/madam As my egg size is small as per doctor suggestion i have taken hmg injection once then my egg size increased and also ruptured. Then from next month i am taking fertyl tab from 5th day of cycle and dhupston tab from 15th day of my cycle. From past 3 months I am following this process.This month I am thinking to stop , does size of my egg size increases if I stops
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Ram,

Welcome here on HCM.
The drug you mentioned have cyclical effects their effect subsides when cycle is complete.
So your doctor will stop medication when you get pregnant or after certain cycle with no success they have to change to some other medicine.
These medicines should not be stopped by your own.
This specific treatment must be taken under strict observation and guidance of fertility specialist doctor,

Thanks with good luck
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor